# SDR XN0A1273

- Difficulty date: October 26, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 40,482 hours, 32,802 cycles
- Engine: Ge CF650*
- System (JASC): 7400 · Ignition System
- Part: Igniter
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

ENG NR 1 NO LIGHT OFF DURING START ON A-IGNITORS. STARTS ON B-IGNITORS. TRANSFERRED TO DMI NR 5833 IAW ENA MEL 74-00-01 CAT (C). PLACARDS INSTALLED. (ORIG/OPEN)
